# SDR DALA2017080105816

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1003-1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK LT FWD BS 1003 AND 1265. THE CARGO TRACK WAS REPLACED IAW SRM 51-10-4, 51-30-05, 51-30-02, AND 51-10-3 PAR.14, 21, & 38.
